# SDR DALA2023021401170

- Difficulty date: February 12, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 92,404 hours, 24,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 33F BULLNOSE EPATH LIGHT MENS MISSING. CORRECTIVE ACTION: REPLACED MISSING LENS AT 33F. (4058383)
